Intrinsic characterization of spaces topologically complete in the sense of E. Čech
Doklady Akademii Nauk, Tome 137 (1961) no. 3, pp. 533-536
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_137_3_a11,
author = {Z. Frol{\'\i}k},
title = {Intrinsic characterization of spaces topologically complete in the sense of {E.~\v{C}ech}},
journal = {Doklady Akademii Nauk},
pages = {533--536},
year = {1961},
volume = {137},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_137_3_a11/}
}
Z. Frolík. Intrinsic characterization of spaces topologically complete in the sense of E. Čech. Doklady Akademii Nauk, Tome 137 (1961) no. 3, pp. 533-536. http://geodesic.mathdoc.fr/item/DAN_1961_137_3_a11/